# SDR UIEA2019030503466

- Difficulty date: March 5, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,159 hours, 15,173 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RADAR SYSTEM INTERMITTENT RADIAL SPIKES DISPLAYED DISPLAYED WHILE IN ROUTE. ( PERFORMED SYSTEM TEST AND THE OPS TEST OF THE WEATHER RADAR SYSTEM IAW AMM 34-43-00. OPS CHECK TESTED OK WITHOUT ANY FAULTS. )
